# SDR COMA0160525

- Difficulty date: July 28, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 11,979 hours, 11,369 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part serial: NA
- Condition: Misdrilled
- Part time: 11,979 hours, 11,369 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE BEAM AT FS 333, RBL9 HAS TWO EXISTING MISDRILLED FASTENER HOLES IN LOWER FLANGE.REPAIRED I/A/W WVAC EO 601R-53-2577.
